Levaquin Swelling Ankles, Uti Infection, Emotional Feelings, Thought Problems, Painful Areas
I was diagnosed with a UTI infection at the ER 5 days ago. I was given one Levaquin in the hospital before I left, and an RX for 5 more pills at 250 mg each, taking one every 24 hrs. Tonight was supposed to be the last pill but I'm not going to take it and ... more »
I was diagnosed with a UTI infection at the ER 5 days ago. I was given one Levaquin in the hospital before I left, and an RX for 5 more pills at 250 mg each, taking one every 24 hrs. Tonight was supposed to be the last pill but I'm not going to take it and will call my Dr. in the a.m.
I almost immediately felt bad after taking the medicine in the hospital, but it has been hot here and of course the UTI was painful, so I just figured it was that combination of things making me feel bad.
This was about 3 a.m. so we went home to sleep. When I got up from restlessness, I was cranky, irritable, sad, depressed, sore in my back and hips and swelling ankles and calves, as well as my face. I had none of those emotional feelings before the Levaquin and had nothing going on to cause them. These 5 days have been a nightmare, literally. I wake up feeling scared, anxious, nervous, itchy on my waist, shins, and legs. They swell like drums. My husband has been trying to massage the painful areas but they are too painful! My speech and thoughts are impaired, I feel like I am bi-polar or similar. I can't feel happy and trying to walk my dog around one block is just too much, I tire so quickly. I think I must have 6-7 pounds of water weight on me. What worries me most of all is the mood and thought problems. I also found that this drug can react with several of my regular meds. My husband called the pharmacist to ask about this, and he said none of my symptoms were due to Levaquin. But I know this is what's wrong with me. I expect my doctor to look at me like a crazy person when I tell her how I'm feeling. Oh well. I feel especially bad for those who were given much higher doses than I was. Also, there are interactions with several of my other meds - thanks for letting me NOT know, doctor!! Let's hope that for all of us this will go away on its own. I'm going back to bed, can't stand being awake and feeling like this.